# SDR CALA2017082102815

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 68,615 hours, 9,621 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 1454M54G02
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER UP, THE LEFT ENGINE N1 FAILED TO REACH TAKEOFF THRUST, ONLY REACHED 89 PERCENT.  FOUND BROKEN PS3 LINE.  R & R THE LINE IAW AMM 73-21-24-206-001-H00. HIGH POWER RUN SATISFACTORY. AIRCRAFT OK FOR SERVICE.
